# SDR DL76G060971

- Difficulty date: November 20, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 36,804 hours, 5,575 cycles
- Engine: Ge CF680C2B6F
- Engine time: 16,945 hours, 4,838 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROX 60 MIN INTO FLT THE R ENG HPSOV EICAS MSG CAME ON FOR APPROX 3 MINS THEN EXTINGUISHED BY ITSELF.  DURING THIS TIME THE L ENG INTR WERE AS FOLLOWS N1 AT YEL/EGT 800/N2 103/FF8.0/VIB 1.5. L ENG THROTTLE UNRESPONSIVE.  R ENG NORMAL. UPON CONSULT W/ ATL MX AND QRH L ENG EEC PLACED IN ATLN MODE WITH NO EFFECT.  L ENG SHUTDOWN AT 20000.  UNEVENTFUL LANDING AT JFK.  JFK MTC REPLACED L ENG HMU AND EEC, ENG RUN NORMAL.
